Skin muuuuch worse after starting cimzia - Beyond Psoriasis

Beyond Psoriasis

2,230 members374 posts

Skin muuuuch worse after starting cimzia

Gina79
Gina79

Hi I recently was switched from humira to cimzia and my psoriasis is worse than its ever been after being on it for 2 months. It's a bright red rash that itches and is extremely painful. My whole body is covered from head to toe literally. My Dr put me on Prednisone last month it cleared it then it came right back and I went to urgent Care yesterday, and they put me back in the Prednisone. I'm calling my rheumatologist Monday. Has anyone had this happen while on cimzia and why would it make it worse? Thanks.

2 Replies
oldestnewest

Hi,

My husband was on humira for a few years with success but he came off it and his psoriasis came back with vengeance.

The dr reluctantly gave him a course of prednisone because they believe when you stop taking it it comes back worse than ever. He only took it to give him respite from the itch and pain in his joints too. He is now on Stelara which cleared his skin almost completely and he has only had 2 injections. Due his third soon. You only have to have it every

12 weeks too

Hi gina79

I am on humira and it has been controlling my p nicely. Nearly 3 years I had a bout of HSP (a form of vasculitis and another auto immune disease) and was put on pred, stopping the humira. When on high dose pred the p was controlled nicely, but when I reduced below about 20mgs a day, my p came back with avengance. I’ve always found steroids help with p when in use, but when I stop them it comes back worse. I’ve been back on humira for nearly 2 years and all going ok so far!!

Perhaps a chat with a derm as well as a rheumy may help??

Good luck in finding a resolution.

You may also like...